Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Diarrhea   »  
Showing results for :

Foods to reverse diarrhea

Premium Questions
 

Suggest treatment for diarrhea and digestion

what causes blisters in mouth? bad problems with digestion...can t keep food in stomach; constant diarrhea . thanks. ...
 

Is diarrhea a symptom of appendicitis?

I have stomach pain and discomfort with diarhhea burning sensation in stomach too. Had eaten fruits all day and spicy food for dinner. Is it appendicitis? ...
 

What causes diarrhea?

I have diarrhea daily that has undigested food and a bile like substance (bright yellow colour). What would cause this? ...
 

Suggest treatment for uncontrollable diarrhea

I have recently developed a situation where I get uncontrollable diarrhea a day or two after eating Mexican food with chile peppers. ...
 

Suggest treatment for diarrhea in a child

Hi, Need advise and medication to control motions in toddler age 2.6Yrs Change in food is the main cause Also we observed bubbles or u may call foamy in her loose stool .. ...
Public Forum Discussions
 

Diarrhea. Diet?

my 1.4 year girl baby get infested by diarrhoea, what food i should give to her? can i feed cerelac ? ...
 

Suggest medication for fever and diarrhea

a fever of and on also can t seem to sleep good. I thought it might be food posining but no one else got sick on the same food. ...
 

What is the treatment for diarrhea?

my grandaughter has had a very bad case of diarreah pale yellow and will only take in a small amount of food a day where as before was eating 3 junior size jars of baby food a day plus snacks. She ...
 

What causes diarrhea?

Hi, i have a kind of diarrhea i was eating 5 days ago a food with my friend then the day after we all started having stomach egg then going to the toillet.i don t knw if its because of the food ...
 

Suggest treatment for constipation and diarrhea

. Then I start having diarrhea and again uneasy to pass the other stool. I feel some acid churning my food ...I am having constipation as well as diarrhea. In the morning I have hard stool and I feel I have ...
 

Suggest treatment for diarrhea

in with food... the only symptos she has is diarhrea,, what if anyhting should i do ...
 

Suggest treatment for severe diarrhea

he s having motions containing whatever food he has taken undigested?                                                    ...
 

What is the remedy for vomitting and diarrhea?

but seemingly okay. Appetite ok and can hold food down imediately afterward. ...
 

Suggest treatment for recurring diarrhea

What is thedosage for diahrea. I am 73years old? I am traveling, but have had diahrea onand off for months. I suffer from food intolerance and have had IBS. I wouldlike to know how much I can take ...
 

Suggest medication for diarrhea

with 3 but the diarrhoea persists. what foods should I avoid? ...
Mobile Questions and Answers
 
what are the side effects of taking 2 amoxicillon at once?
Diarrhea .............
 
How long will i have the diarrhea for
It is going to last for two to five days. Keep yourself hydrated and take food appropriately. Thanks
 
stomach ache and backache vomit and diarrhea
Hi I would advise you to take tablet cifran CT twice daily after food for 7 days. You can also take tablet reglan 10 mg twice daily after food for 3 days for vomiting. Regards Dr DE
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor